MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD ANGIOGRAPHIC/CT INJECTOR

BAYER MEDICAL CARE INC. MEDRAD ANGIOGRAPHIC/CT INJECTOR
Model Number 86410095
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the medrad® mark 7 arterion injection system (serial number (b)(6) was completed on november 15, 2023 which confirmed that the injector was operating within bayer specifications.Multiple documented attempts have been made to gain specific information related to the reported event, including the disposables involved; however, these attempts have been unsuccessful.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
On november 15, 2023, bayer medical care inc.Received information that a patient suffered a cardiac arrest while connected to a medrad® mark 7 arterion injection system (serial number (b)(6).The customer reported that the injector failed to respond after being armed.As the staff were attempting to troubleshoot the injector issue, the patient's blood pressure dropped which progressed to cardiac arrest.The customer reported that, after successful resuscitation, the injector was returned to normal operation and the procedure was successfully completed.The customer also reported that the patient has recovered.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Correction: for udi data discrepancy/mismatch on previously submitted mdr and to ensure the device identification data is in alignment with gudid.

Brand Name
MEDRAD ANGIOGRAPHIC/CT INJECTOR
Common Device Name
ANGIOGRAPHIC/CT INJECTOR
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key18303171
Report Number2520313-2023-00034
Device Sequence Number6783573
Product Code DXT
UDI-Device Identifier00616258021362
UDI-Public(01)00616258021362(11)201105
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86410095
Device Catalogue NumberART 700 PEDL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown